# SDR USAA951405

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Crack
- Location: Bs 727
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK STATION 727 BULKHEAD STIFFENER ATTACH FITTING BL 0, WL 202.5.  REPLACED FITTING.  REPAIRED PER EO 5394G176.  (M)
